# SDR CALA2014072100969

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 46,047 hours, 16,236 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11134
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 440R SHOWS MFEC CRACK INDICATION & REQUIRES SUPPORT BRACKET REMOVAL TO VERIFY WHETHER THE FRAME OR BRACKET IS CRACKED.  TABLE C WILL REQUIRE ANNOTATION OF MFEC & SUPPORT BRACKET COLUMNS UPON VERIFICATION.  FRAME STATION 440R BETWEEN STRINGER 8 & 9 HAS BEEN REPAIRED IAW EA 5310-04716 REV G.  SEE ALL TASKS & WIPS FOR WORK ACCOMPLISHED.
